×

Found 16 Documents (Results 1–16)

100
MathJax

Solution of periodic boundary-value problems of the spatial theory of elasticity in the vector form. (English. Russian original) Zbl 1427.74022

J. Math. Sci., New York 241, No. 3, 306-317 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 59-69 (2017).
MSC:  74B05 35N20 35Q74
PDF BibTeX XML Cite
Full Text: DOI

On some properties of the Navier-Stokes system of equations. (English. Russian original) Zbl 1378.35227

Proc. Steklov Inst. Math. 297, Suppl. 1, S163-S174 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 1, 245-256 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the compatibility conditions and manifold solutions for the certain overdetermined systems of partial differential equations. (English. Russian original) Zbl 1277.35268

Dokl. Math. 88, No. 1, 413-416 (2013); translation from Dokl. Akad. Nauk, 451, No. 3, 251-254 (2013).
MSC:  35N20 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification